# SDR ASAA9580046

- Difficulty date: March 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48079
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Terminal
- Condition: Missing
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, AN OVERHEAD EMERGENCY LIGHT IN THE TAILCONE WAS FOUND INOPERATIVE.  INSTALLED MISSING TERMINAL SCREW ON LIGHT ASSEMBLY AND LIGHT OPERATED NORMALLY.  (W)
